Delio Mugnolo
Delio Mugnolo
Professor of Analysis, University of Hagen
Geverifieerd e-mailadres voor fernuni-hagen.de - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Semigroup methods for evolution equations on networks
D Mugnolo
Springer 20 (4), 2014
1482014
Abstract wave equations with acoustic boundary conditions
D Mugnolo
Mathematische Nachrichten 279 (3), 299-318, 2006
742006
Variational and semigroup methods for waves and diffusion in networks
MK Fijavz, D Mugnolo, E Sikolya
Applied Mathematics and Optimization 55 (2), 219-240, 2007
592007
Gaussian estimates for a heat equation on a network
D Mugnolo
Networks and Heterogeneous Media 2, 55-79, 2007
562007
On the spectral gap of a quantum graph
JB Kennedy, P Kurasov, G Malenová, D Mugnolo
Annales Henri Poincaré 17 (9), 2439-2473, 2016
482016
Dynamic and generalized Wentzell node conditions for network equations
D Mugnolo, S Romanelli
Mathematical methods in the applied sciences 30 (6), 681-706, 2007
392007
Edge connectivity and the spectral gap of combinatorial and quantum graphs
G Berkolaiko, JB Kennedy, P Kurasov, D Mugnolo
Journal of Physics A: Mathematical and Theoretical 50 (36), 365201, 2017
342017
Surgery principles for the spectral analysis of quantum graphs
G Berkolaiko, J Kennedy, P Kurasov, D Mugnolo
Transactions of the American Mathematical Society 372 (7), 5153-5197, 2019
322019
Parabolic systems with coupled boundary conditions
S Cardanobile, D Mugnolo
Journal of Differential Equations 247 (4), 1229-1248, 2009
322009
Analysis of a FitzHugh–Nagumo–Rall model of a neuronal network
S Cardanobile, D Mugnolo
Mathematical methods in the applied sciences 30 (18), 2281-2308, 2007
302007
A variational approach to strongly damped wave equations
D Mugnolo
Functional analysis and evolution equations, 503-514, 2007
292007
Dirichlet forms for general Wentzell boundary conditions, analytic semigroups, and cosine operator functions.
D Mugnolo, S Romanelli
Electronic Journal of Differential Equations (EJDE)[electronic only] 2006 …, 2006
272006
The spectrum of the Hilbert space valued second derivative with general self-adjoint boundary conditions
J von Below, D Mugnolo
Linear Algebra and Applications 439, 1792–1814, 2012
222012
Convergence of sectorial operators on varying Hilbert space
D Mugnolo, R Nittka, O Post
Operators and Matrices 7 (4), 955-995, 2010
222010
Well-posedness and symmetries of strongly coupled network equations
S Cardanobile, D Mugnolo, R Nittka
Journal of Physics A: Mathematical and Theoretical 41 (5), 055102, 2008
222008
Semigroups for initial-boundary value problems
M Kramar, D Mugnolo, R Nagel
Evolution Equations: Applications to Physics, Industry, Life Sciences and …, 2003
212003
Parabolic theory of the discrete p-Laplace operator
D Mugnolo
Nonlinear Analysis: Theory, Methods & Applications 87, 33-60, 2013
202013
Airy-type evolution equations on star graphs
D Mugnolo, D Noja, C Seifert
Analysis & Pde 11 (7), 1625-1652, 2018
192018
Epidemic outbreaks in networks with equitable or almost-equitable partitions
S Bonaccorsi, S Ottaviano, D Mugnolo, FD Pellegrini
SIAM Journal on Applied Mathematics 75 (6), 2421-2443, 2015
172015
Operator matrices as generators of cosine operator functions
D Mugnolo
Integral Equations and Operator Theory 54 (3), 441-464, 2006
172006
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20